MathSciNet Relay Station
MathSciNet bibliographic data
MR1476315 (98j:35149) 35Q30 (35D05 76C99)
Shnirelman, A. On the nonuniqueness of weak solution of the Euler equation. Comm. Pure Appl. Math. 50 (1997), no. 12, 1261–1286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement